American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11E08) AND publication=(ert)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Jeffrey Hakim. Tame supercuspidal representations of $\mathrm{GL}_n$ distinguished by orthogonal involutions. Represent. Theory 17 (2013) 120-175.
Abstract, references, and article information   
View Article: PDF

[2] Jeffrey Hakim and Joshua Lansky. Distinguished tame supercuspidal representations and odd orthogonal periods. Represent. Theory 16 (2012) 276-316.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1